# SDR CA000201012

- Difficulty date: January 31, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 99
- Aircraft time: 25,096 hours
- Engine: Pwa PT6A28
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 10153060497
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LAP BELT BUCKLE WOULD NOT LATCH.MECHANISM INSIDE BUCKLE WAS JAMMED OPEN.
